Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

12 year old suffering from bone TB, severe pain. On medication from 2 months. No improvements

Hello sir my brother age 12 years orthopadic doctor said that he is affected with bone tb and he is affected it from 6 month. Now he is takeing madecine from 2 months but we don t able to see any improvment . It s heart me much when i see him crying. Please tell me what i have to do now i think it s may help me . Do you now it is 1and 43 am and he does not able to sleep for the reason of pain i am very happy if you tell me some way. si am from banglades and here doctor are not qualified like others so if u tell me about some madicine wich are able to find indea or others country i think its will help us
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to show it to some other doctor as it can be wrong diagnosis or may be your child is resistant to these drugs. If you want then you can send me investigation and medicine which are going at present.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor